Universidad Complutense de Madrid
E-Prints Complutense

On Lowen's fuzzy compact spaces

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (2012) On Lowen's fuzzy compact spaces. Kybernetes, 41 (1-2). pp. 189-191. ISSN 0368-492X

Official URL: http://www.emeraldinsight.com/journals.htm?issn=0368-492x&volume=41&issue=1&articleid=17026201&show=abstract


URLURL Type
http://www.emerald.com/Publisher


Abstract

In this paper, we obtain an axiomatic characterization of Lowen's fuzzy compactness


Item Type:Article
Uncontrolled Keywords:Topological spaces; Fuzzy sets
Subjects:Sciences > Mathematics > Topology
ID Code:15799
Deposited On:29 Jun 2012 08:30
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page